Your question was: Taking prescription medicines while on Nutrisystem?.
Thank you, Blue Butterfly! I will check that out. I never know when I have PMS anymore because I just had a baby (she will be 5 months old in two days, yay!!) and it's been taking awhile for me to get back into the flow, no pun intended!..
Lol... I can relate to the not knowing but for a different reason...think I am starting to go thru the change... hoping that is my problem this week since the scale was going the wrong way for a couple of days!..
Vicodin can definitely contribute to weight gain and prevent weight loss. For one thing it is often constipating. For another it contains an opiate which slows down bodily processes. Amoxicillin may also have an effect. Further, because you are in recovery, your body defenses are engaged in helping you heal and this may cause fluctuations in your system, weight included. I have had a number of oral surgeries.
Your focus needs to be on recovering as quickly as possible by following doctors orders first, Nutrisystem second...
You would have to eat 3500 extra calories to gain a pound. I always keep this in mind! I had to start a course of prednisone this week and by day 2 I was up 1.8 lbs and hadn't eaten any different. Prednisone is very dehydrating to me, so when I increased my water, weight came back off..
Great advice, thank you! I have noticed the constipation, and wow I didn't know that about Vicodin. I will definitely not worry about the scale while I'm recovering... looks like mouth procedures end up effecting the whole body! I get to do the other side of my mouth next Tuesday, so I'll just have to put the scale in the corner for awhile and just do what I can to heal up. It'll all be over before I know it then can start focussing on the results I want! I've had a C-section, I know from experience that you can't rush the body's natural healing process...
It is ok- been on them (Vicodin) for months with knee injury- surgery, blew it out again and waiting on another surgery. Plus a hip surgery. (I have a farm and am not one to sit around and can't anyway). Still lost my 20 pounds on schedule and happy. Now antidepressants are another story- but if neeeded- deal with the weight gain and stick out the program a bit longer. Absolutely NO need to suffer. Especially with mouth pain!.
I agree with asking a pharmacist- always pays to check with them. Yes- strong pain meds are constipating but with all the water and fiber we get- should be a non issue for you...